# SDR DL72K971954

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SKIN DENTS WERE FOUND AT APPROX FS 1090 TO 1100 AT STRINGER 18L.  THE DIMENSIONS OF THE DENTS WERE BEYOND SRM ALLOWABLE DAMAGE.  THE THREE DAMAGE LOCATIONS HAVE BEEN CUT OUT WITH DIMENSIONS OF APPROX 2.0 X 1.5, 2.0 X 1.0, AND 1.0 X 1.0.  THIS ER/A WILL AUTHORIZE USING ONE EXTERNAL SRM REPAIR DUE TO CLOSE PROXIMITY OF THE 3 DENTS, DAL B727 SRM 53-30-3, FIGURE 3.
